Alert archive / Virginia / Small Craft Advisories in 2021
Small Craft Advisory 32, NWS Baltimore/Washington
NWS Baltimore/Washington issued this small craft advisory at Feb 6, 2021, 3:22 AM EST. It took effect at Feb 6, 2021, 10:00 AM EST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 6, 2021, 3:22 AM EST (08:22 UTC)
- In effect from
- Feb 6, 2021, 10:00 AM EST
- Expired
- Feb 6, 2021, 6:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Baltimore/Washington
The text
As transmitted.
158 WHUS71 KLWX 060822 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 322 AM EST Sat Feb 6 2021 ANZ530-531-535-536-538-539-542-061630- /O.NEW.KLWX.SC.Y.0032.210206T1500Z-210206T2300Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD- Patuxent River to Broomes Island MD- 322 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, Chesapeake Bay north of Sandy Point MD, Patapsco River including Baltimore Harbor, Chester River to Queenstown MD, and Patuxent River to Broomes Island MD. * WHEN...From 10 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DHOF
4 follow-up statements
868 WHUS71 KLWX 061111 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 611 AM EST Sat Feb 6 2021 ANZ532-540-061915- /O.EXA.KLWX.SC.Y.0032.210206T1500Z-210206T2300Z/ Chesapeake Bay from Sandy Point to North Beach MD-Eastern Bay- 611 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from Sandy Point to North Beach MD and Eastern Bay. * WHEN...From 10 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ530-531-535-536-538-539-542-061915- /O.CON.KLWX.SC.Y.0032.210206T1500Z-210206T2300Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD- Patuxent River to Broomes Island MD- 611 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM EST THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, Chesapeake Bay north of Sandy Point MD, Chester River to Queenstown MD, Patapsco River including Baltimore Harbor, and Patuxent River to Broomes Island MD. * WHEN...From 10 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ DHOF
924 WHUS71 KLWX 061458 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 958 AM EST Sat Feb 6 2021 ANZ530>532-535-536-538>540-542-062300- /O.CON.KLWX.SC.Y.0032.210206T1500Z-210206T2300Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Patuxent River to Broomes Island MD- 958 AM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West winds around 15 kt with gusts up to 25 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, Chesapeake Bay north of Sandy Point MD, Chester River to Queenstown MD, Patapsco River including Baltimore Harbor, and Patuxent River to Broomes Island MD. * WHEN...From 10 AM this morning to 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
304 WHUS71 KLWX 061725 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 1225 PM EST Sat Feb 6 2021 ANZ533-537-541-062300- /O.EXA.KLWX.SC.Y.0032.000000T0000Z-210206T2300Z/ Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- 1225 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West to southwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from North Beach to Drum Point MD, Tidal Potomac from Cobb Island MD to Smith Point VA and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ530>532-535-536-538>540-542-062300- /O.CON.KLWX.SC.Y.0032.000000T0000Z-210206T2300Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Patuxent River to Broomes Island MD- 1225 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING... * WHAT...West to southwest winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD, Chesapeake Bay north of North Beach MD, Chester River to Queenstown MD, Patapsco River including Baltimore Harbor, Patuxent River to Broomes Island MD, and Eastern Bay. * WHEN...Until 6 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
465 WHUS71 KLWX 062233 MWWLWX URGENT - MARINE WEATHER MESSAGE National Weather Service Baltimore MD/Washington DC 533 PM EST Sat Feb 6 2021 ANZ533-537-541-070645- /O.EXP.KLWX.SC.Y.0032.000000T0000Z-210206T2300Z/ /O.NEW.KLWX.SC.Y.0033.210207T0500Z-210208T1100Z/ Chesapeake Bay from North Beach to Drum Point MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Choptank River to Cambridge MD and the Little Choptank River- 533 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... * WHAT...North winds 10 to 15 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from North Beach to Drum Point MD, Tidal Potomac from Cobb Island MD to Smith Point VA and Choptank River to Cambridge MD and the Little Choptank River. * WHEN...From midnight tonight to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ535-536-070645- /O.EXP.KLWX.SC.Y.0032.000000T0000Z-210206T2300Z/ /O.NEW.KLWX.SC.Y.0033.210207T2300Z-210208T1100Z/ Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- 533 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SUNDAY TO 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts to 20 kt expected. * WHERE...Tidal Potomac River from Key Bridge to Cobb Island MD. * WHEN...From 6 PM Sunday to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ530>532-538>540-542-070645- /O.EXP.KLWX.SC.Y.0032.000000T0000Z-210206T2300Z/ /O.NEW.KLWX.SC.Y.0033.210207T1100Z-210208T1100Z/ Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Patuxent River to Broomes Island MD- 533 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM SUNDAY TO 6 AM EST MONDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM EST THIS EVENING... * WHAT...Northwest winds 10 to 15 kt with gusts up to 20 kt expected. * WHERE...Chesapeake Bay north of North Beach MD, Patapsco River including Baltimore Harbor, Chester River to Queenstown MD, Eastern Bay, and Patuxent River to Broomes Island MD. * WHEN...From 6 AM Sunday to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ ANZ534-543-070645- /O.NEW.KLWX.SC.Y.0033.210207T0500Z-210208T1100Z/ Chesapeake Bay from Drum Point MD to Smith Point VA- Tangier Sound and the inland waters surrounding Bloodsworth Island- 533 PM EST Sat Feb 6 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EST MONDAY... * WHAT...North winds 10 to 20 kt with gusts up to 25 kt expected. * WHERE...Chesapeake Bay from Drum Point MD to Smith Point VA and Tangier Sound and the inland waters surrounding Bloodsworth Island. * WHEN...From midnight tonight to 6 AM EST Monday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this small craft advisory went out at Feb 5, 8:51 PM EST, 6 hours 31 minutes earlier.
Area forecast discussion, Feb 5, 8:51 PM EST, 6 hours 31 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
851 PM EST Fri Feb 5 2021
.SYNOPSIS...
High pressure builds in from the Midwest tonight into Saturday
in the wake of a cold front. Thereafter, low pressure will
develop and move up off the coast of the Carolinas Saturday
night into Sunday. Arctic high pressure will build toward the
region for much of next week. Low pressure may track near the
area Tuesday into Wednesday.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
9:00 PM UPDATE: A cold front is currently pushing through the
region this evening. Seeing some high-level clouds building into
the region, as well as some mid-level mountain wave clouds, so
have added some more into the sky cover forecast for tonight.
The NAMNest seems to have the best handle on this, so have
nudged things towards that solution.
The front will slide to our east tonight as high pressure over
the Midwest builds eastward. Behind the front, upslope snow
showers are expected across the Alleghenies late tonight into
early Saturday as the area remains underneath broad upper
troughing. Minor accumulations of one to two inches are possible
across the upslope favored areas of Garrett and Grant Counties.
Elsewhere, dry conditions and mostly clear skies can be
expected, with overnight lows in the 20s to near freezing.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/...
9:00 PM UPDATE: For the short term period, the primary concern
is of course the upcoming winter storm for Saturday night into
Sunday. Winter Storm Watches remain for much of the forecast
area. Decisions will be made at a later time in regards to where
and Advisories or Warnings may go. See the previous discussion
for more details on the system, as total snow forecasts have
changed very little. If anything, plan to come up a little on
the 90th percentile, as some guidance is hinting at some higher
amounts across portions of the area.
PREVIOUS DISCUSSION: Upslope snow showers diminish late
Saturday morning as high pressure and dry conditions persist CWA
wide. Above normal temperatures expected on Saturday with a
westerly flow, as highs rise into the 40s to low 50s, with 30s
the norm in the mountains. Clouds will increase Saturday
afternoon as warm advection increases ahead of broad low
pressure over the Deep South.
Shortwave trough lifts northeastward out of the Mississippi
River Valley Saturday night as surface low pressure gets its act
together along the Southeast coastline. Precipitation will
overspread the area from southwest to northeast, starting across
our southwestern zones late Saturday evening, reaching the metro
areas after midnight. Temperatures at the surface and aloft will
be supportive of snow as the dominate ptype Saturday night,
however the above normal warmth observed during the daytime
hours in prior days will battle snow accumulations on surfaces
initially. Guidance has continued a subtle northwestward shift with
the axis of heavier precip encroaching on areas along and east
of the Blue Ridge Mountains. The low will reside across the
Outer Banks Sunday morning as PVA associated with shortwave
trough advects over region and the right entrance region of the
upper jet aligns just to our southeast.
Some uncertainty remains in the exact track of the low and the
marginal surface/boundary layer temperatures along and east of
the I-95 corridor. Ensemble guidance highlights the potential
for a sharp gradient in snow amounts on both the northwest and
southeast side of the axis of heaviest QPF, so a subtle shift
either way would have implications on exact amounts. Given the
overall trend in guidance the last few cycles, and an increase
in overall QPF/snow amounts, felt prudent to issue a Winter
Storm Watch for the potential of 5 inches or more for much of
the CWA outside of extreme western Maryland and adjacent Potomac
Highlands. For now, am forecasting the higher snowfall amounts
along and adjacent to the crest of the Blue Ridge Mountains,
extending into northern and northeast Maryland where the colder
temperatures are expected to reside.
As temperatures warm Sunday morning, a mix or transition to
rain is expected across central Virginia and into southern
Maryland, potentially nudging into the metro areas by mid
morning. Again, the exact track and where the heaviest bands of
precip set up will determine which areas switch over to a mix or
plain rain Sunday morning. Right now, best guess is along and
east of Interstate 95, and into central Virginia.
The low will reside off the Delmarva Peninsula around midday
Sunday, tracking quickly northeastward through Sunday afternoon.
Precip will quickly diminish from west to east as the low pulls
away from the area and winds turn out of the northwest Sunday
afternoon. Dry and much colder conditions build back into the
region Sunday night under the influence of high pressure, as
temperatures drop into the single digits and teens in the
Alleghenies, with teens and 20s much elsewhere.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
The key takeaway is a somewhat prolonged period of below normal
temperatures is likely starting in the middle of next week.
Guidance continues to support the delay of the modified Arctic air
until the middle of next week. Recent runs of the ECMWF and Canadian
as well as their ensembles support a modified Arctic front
approaching the region Tuesday night. The latest GFS has trended
toward the timing of the ECMWF and Canadian. Regardless of when
exactly the Arctic front moves through, the potential for snow
squalls exists mainly across the northwestern parts of our CWA.
Strong CAA as the cold front passes Tuesday night could result in
the high temperature for Wednesday occurring at midnight Tuesday.
Attention then turns to a secondary surge of true Arctic air
later in the week. As expected, guidance varies on the magnitude and
timing of this secondary surge of Arctic air. The combination of
several days of near or subfreezing temperatures along with water
temperatures near the climatological minimum could result in ice
formation especially on smaller rivers and lakes.
&&
.AVIATION /02Z SATURDAY THROUGH WEDNESDAY/...
VFR conditions are expected through Saturday evening at all
terminals. A cold front will slide across the area through this
evening, southwest winds turn out of the west by this evening
and diminishing overnight. Westerly breezes persist throughout
the day on Saturday, turning more south southeasterly Saturday
night, but remaining on the lighter side.
Low pressure will track up the coast Saturday night into the day
on Sunday, with snow overspreading the terminals late Saturday
evening at CHO, reaching the remaining terminals after 06z
Saturday night. Accumulating snow expected at the terminals
into Sunday morning, before a transition to a rain/snow mix is
possible along and east of the I-95 corridor. IFR conditions are
plausible during this time, with precip winding down by early
Sunday afternoon as the low pulls off to the northeast. Dry
conditions and VFR thereafter through Sunday night as northwest
winds prevails.
Sub-VFR conditions possible Tuesday as another area of low
pressure tracks near the area. Otherwise, VFR conditions expected
Wednesday.
&&
.MARINE...
Winds have diminished since this morning and afternoon, so the
Small Craft Advisory has been lifted at this point. Westerly
winds may gust near SCA levels for a period Saturday afternoon,
but it seems threshold and warmer than water air temperatures
may prevent necessary mixing to reach criteria, so have decided
to not hoist any SCA's.
Low pressure will track up the coast Saturday night into Sunday,
spreading wintry precipitation over the area. Southeasterly
winds Saturday night will turn easterly, then northeasterly
through Sunday morning as the low passes off the Delmarva
Peninsula. SCA gusts will be possible early Sunday morning and
into the day on Sunday as the pressure gradient increases. The
gradient should relax Sunday night as high pressure builds in
from the west, however a much colder airmass moving in may allow
for winds to gusts longer/stronger than what guidance is
indicating.
SCA conditions likely Tue and the rest of next week with possible
gales Tue night and Wed. There is the potential for an increase in
ice coverage starting in the middle of next week.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Winter Storm Watch from late Saturday night through Sunday
afternoon for DCZ001.
MD...Winter Storm Watch from late Saturday night through Sunday
afternoon for MDZ003>006-008-011-013-014-016>018-503>508.
VA...Winter Storm Watch from Saturday evening through Sunday
morning for VAZ025-026-036>039-050-056-503-504-507-508.
Winter Storm Watch from late Saturday night through Sunday
afternoon for VAZ027>031-040-051>055-057-501-502-505-506.
WV...Winter Storm Watch from Saturday evening through Sunday
morning for WVZ505-506.
Winter Storm Watch from late Saturday night through Sunday
afternoon for WVZ050>053-055.
MARINE...None.
&&
SYNOPSIS...BKF/CJL
NEAR TERM...BKF/CJL
SHORT TERM...BKF/CJL
LONG TERM...CPB
AVIATION...BKF/CJL/CPB
MARINE...BKF/CJL/CPBHazardous weather outlook, Feb 5, 6:33 PM EST, 8 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 633 PM EST Fri Feb 5 2021 ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508- VAZ052>057-062345- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Cecil-Southern Baltimore- Prince Georges-Anne Arundel-Charles-St. Marys-Calvert- Central and Southeast Montgomery-Central and Southeast Howard- Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 633 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and I-95 corridor through central Maryland, northern Virginia, and District of Columbia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Storm Watch has been issued for the entire outlook area Saturday night into Sunday for the potential of 5 or more inches of snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508- WVZ050>053-055-062345- Washington-Frederick MD-Carroll-Northern Baltimore- Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta- Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson- Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Loudoun- Eastern Loudoun-Northern Virginia Blue Ridge- Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson- Hardy- 633 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for portions of eastern West Virginia, northern and central Virginia, and central and western Maryland. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Storm Watch has been issued for the entire outlook area Saturday night into Sunday for the potential of 5 or more inches of snow. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ001-501-502-VAZ503-504-WVZ501>506-062345- Garrett-Extreme Western Allegany-Central and Eastern Allegany- Western Highland-Eastern Highland-Western Grant-Eastern Grant- Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 633 PM EST Fri Feb 5 2021 This Hazardous Weather Outlook is for the Allegheny Front counties in western Maryland, eastern West Virginia, and Highland County Virginia. .DAY ONE...Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Saturday through Thursday A Winter Storm Watch has been issued for Highland and Pendleton Counties Saturday night into Sunday for the potential of 6 or more inches of snow. Lesser amounts of accumulating snow remain possible across the rest of the outlook area. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CJL
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 6, 3:22 AM EST | Winter Storm Warning | LWX | Albemarle, Amherst, Arlington, Augusta, Culpeper, Fairfax and 22 more | 33 hr |
| Feb 6, 3:22 AM EST | Winter Weather Advisory | LWX | Arlington, Clarke, Fairfax, Fauquier, Frederick, Highland and 9 more | 33 hr |
| Feb 6, 5:33 PM EST | Small Craft Advisory | LWX | 35 hr |
Nearby
Small Craft Advisories in Virginia, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.